# SDR SWAA063642

- Difficulty date: September 25, 2006
- Submitted: September 26, 2006
- Operation: Air carrier
- Aircraft: N525SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26567
- Aircraft time: 46,002 hours, 45,751 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 654456115
- Part serial: 5290
- Condition: Inoperative
- Location: Spoiler
- Stage of operation: NR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: O

## Discrepancy

AIRFRAME VIBRATION WITH FLAPS AT 5 DEGREES.  REMOVED AND REPLACED NR 3 SPOILER ACTUATOR PER MM.
